Alert archive / Hawaii / Wind Advisories in 2026
Wind Advisory 5, NWS Honolulu, HI
NWS Honolulu, HI issued this wind advisory at Feb 9, 2026, 12:51 PM HST for 4 counties in Hawaii. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2026, 12:51 PM HST (22:51 UTC)
- Expired
- Feb 10, 2026, 2:52 PM HST
- In force
- 26 hr
- Issued by
- NWS Honolulu, HI
Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 38 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 12:00Z, 10.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
384 WWHW70 PHFO 092251 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 1251 PM HST Mon Feb 9 2026 HIZ001-003-004-006-007-009>011-029>036-101200- /O.CAN.PHFO.HW.W.0003.000000T0000Z-260210T0400Z/ /O.NEW.PHFO.WI.Y.0005.260209T2251Z-260211T0400Z/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North Shore-Olomana-Central Oahu-Waianae Mountains-Kauai North-Kauai East-Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-Koolau Windward-Koolau Leeward- 1251 PM HST Mon Feb 9 2026 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST TUESDAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...East winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Kauai, Niihau, and Oahu. * WHEN...Until 6 PM HST Tuesday. * IMPACTS...Winds this strong can tear off shingles, knock down tree branches, blow away tents and awnings and make it difficult to steer, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Make sure tents and awnings are secure or take them down. Be prepared for power outages. && $$ HIZ015-016-018-026-027-040>046-100400- /O.CON.PHFO.HW.W.0003.000000T0000Z-260210T0400Z/ Lanai Mauka-Kahoolawe-Maui Leeward West-Kohala-Big Island Interior-Molokai West-Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South-Maui Central Valley North-Maui Central Valley South- 1251 PM HST Mon Feb 9 2026 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds 25 to 40 mph with gusts up to 60 mph. * WHERE...Maui County and the Big Island. * WHEN...Until 6 PM HST this evening. * IMPACTS...Damaging winds may blow down trees and power lines and damage roofs. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. A High Wind Warning means that winds are expected to be at least 40 mph, with gusts over 60 mph. Stay away from downed power lines. && $$ HIZ017-037>039-047>052-054-100400- /O.CON.PHFO.HW.W.0003.000000T0000Z-260210T0400Z/ Maui Windward West-Molokai Windward-Molokai Southeast-Molokai North-Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala-Big Island South-Big Island Southeast-Big Island North- 1251 PM HST Mon Feb 9 2026 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Maui County and the Big Island. * WHEN...Until 6 PM HST this evening. * IMPACTS...Damaging winds may blow down trees and power lines and damage roofs. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong winds may lead to property damage. Hazardous driving conditions due to powerful cross winds will pose a serious risk for drivers, especially for light weight and high profile vehicles. Loose outdoor items should be brought inside or secured properly. A High Wind Warning means that winds are expected to be at least 40 mph, with gusts over 60 mph. Stay away from downed power lines. && $$ JVC
4 follow-up statements
427 WWHW70 PHFO 100100 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 300 PM HST Mon Feb 9 2026 HIZ015>018-026-027-037>052-054-110400- /O.CAN.PHFO.HW.W.0003.000000T0000Z-260210T0400Z/ /O.EXA.PHFO.WI.Y.0005.000000T0000Z-260211T0400Z/ Lanai Mauka-Kahoolawe-Maui Windward West-Maui Leeward West-Kohala- Big Island Interior-Molokai Windward-Molokai Southeast-Molokai North-Molokai West-Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South-Maui Central Valley North-Maui Central Valley South-Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala-Big Island South-Big Island Southeast-Big Island North- 300 PM HST Mon Feb 9 2026 ...WIND ADVISORY IN EFFECT UNTIL 6 PM HST TUESDAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...East winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Kahoolawe, Lanai, Maui, Molokai, and the Big Island. * WHEN...Until 6 PM HST Tuesday. * IMPACTS...Winds this strong can tear off shingles, knock down tree branches, blow away tents and awnings and make it difficult to steer, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Make sure tents and awnings are secure or take them down. Be prepared for power outages. && $$ HIZ001-003-004-006-007-009>011-029>036-110400- /O.CON.PHFO.WI.Y.0005.000000T0000Z-260211T0400Z/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North Shore-Olomana-Central Oahu-Waianae Mountains-Kauai North-Kauai East-Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-Koolau Windward-Koolau Leeward- 300 PM HST Mon Feb 9 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... * WHAT...East winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Kauai, Niihau, and Oahu. * WHEN...Until 6 PM HST Tuesday. * IMPACTS...Winds this strong can tear off shingles, knock down tree branches, blow away tents and awnings and make it difficult to steer, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Make sure tents and awnings are secure or take them down. Be prepared for power outages. && $$ JVC
274 WWHW70 PHFO 101304 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 304 AM HST Tue Feb 10 2026 HIZ001-003-004-006-007-009>011-015>018-026-027-029>052-054-110400- /O.CON.PHFO.WI.Y.0005.000000T0000Z-260211T0400Z/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North Shore-Olomana-Central Oahu-Waianae Mountains-Lanai Mauka- Kahoolawe-Maui Windward West-Maui Leeward West-Kohala-Big Island Interior-Kauai North-Kauai East-Kauai South-East Honolulu- Honolulu Metro-Ewa Plain-Koolau Windward-Koolau Leeward-Molokai Windward-Molokai Southeast-Molokai North-Molokai West-Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South-Maui Central Valley North-Maui Central Valley South-Windward Haleakala- Kipahulu-South Maui/Upcountry-South Haleakala-Big Island South- Big Island Southeast-Big Island North- 304 AM HST Tue Feb 10 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds 20 to 30 mph with gusts up to 55 mph. * WHERE...All Hawaiian Islands. * WHEN...Until 6 PM HST this evening. * IMPACTS...Winds this strong can tear off shingles, knock down tree branches, blow away tents and awnings and make it difficult to steer, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Make sure tents and awnings are secure or take them down. Be prepared for power outages. && $$ JELSEMA
222 WWHW70 PHFO 101809 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 809 AM HST Tue Feb 10 2026 HIZ001-003-004-006-007-009>011-029>036-110815- /O.CAN.PHFO.WI.Y.0005.000000T0000Z-260211T0400Z/ Niihau-Kauai Southwest-Kauai Mountains-Waianae Coast-Oahu North Shore-Olomana-Central Oahu-Waianae Mountains-Kauai North-Kauai East-Kauai South-East Honolulu-Honolulu Metro-Ewa Plain-Koolau Windward-Koolau Leeward- 809 AM HST Tue Feb 10 2026 ...WIND ADVISORY IS CANCELLED FOR NIIHAU, KAUAI, AND OAHU... $$ HIZ015>018-026-027-037>052-054-110400- /O.CON.PHFO.WI.Y.0005.000000T0000Z-260211T0400Z/ Lanai Mauka-Kahoolawe-Maui Windward West-Maui Leeward West-Kohala- Big Island Interior-Molokai Windward-Molokai Southeast-Molokai North-Molokai West-Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South-Maui Central Valley North-Maui Central Valley South-Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala-Big Island South-Big Island Southeast-Big Island North- 809 AM HST Tue Feb 10 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...East winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Kahoolawe, Lanai, Maui, Molokai, and the Big Island. The threat for strong winds is greatest over and west of terrain. * WHEN...Until 6 PM HST this evening. * IMPACTS...Winds this strong can tear off shingles, knock down tree branches, blow away tents and awnings and make it difficult to steer, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Watch out for falling tree branches when walking or driving. Make sure tents and awnings are secure or take them down. Be prepared for power outages. && $$ JVC
759 WWHW70 PHFO 110052 NPWHFO URGENT - WEATHER MESSAGE National Weather Service Honolulu HI 252 PM HST Tue Feb 10 2026 HIZ015>018-026-027-037>052-054-111500- /O.CAN.PHFO.WI.Y.0005.000000T0000Z-260211T0400Z/ Lanai Mauka-Kahoolawe-Maui Windward West-Maui Leeward West-Kohala- Big Island Interior-Molokai Windward-Molokai Southeast-Molokai North-Molokai West-Molokai Leeward South-Lanai Windward-Lanai Leeward-Lanai South-Maui Central Valley North-Maui Central Valley South-Windward Haleakala-Kipahulu-South Maui/Upcountry-South Haleakala-Big Island South-Big Island Southeast-Big Island North- 252 PM HST Tue Feb 10 2026 ...WIND ADVISORY IS CANCELLED... Winds have lowered below advisory thresholds. $$ JVC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Feb 9, 9:03 AM HST, 3 hours 48 minutes earlier.
Area forecast discussion, Feb 9, 9:03 AM HST, 3 hours 48 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 903 AM HST Mon Feb 9 2026 .SYNOPSIS... Wet and windy weather will continue across the islands today, with conditions gradually improving this afternoon into tonight as winds ease and rainfall coverage and intensity diminishes. A more typical trade wind pattern will then follow Tuesday through late this week, although it will remain rather breezy. && .SHORT TERM UPDATE... Issued at 851 AM HST Mon Feb 9 2026 Ongoing event nearing an end as the gradient begins to slowly weaken today and it becomes increasingly evident that surface convergence will be insufficient to organize meaningful banding of showers. Though organization has been poor, rain rates have been highly efficient at times. MRMS Multi Senor Pass yields estimated rainfall totals so far around 3-6" over Windward Oahu, up to 15" on the northern slopes of Molokai, just shy of 10" over Windward Maui, and around a foot along the North Kohala and Hamakua coasts of the Big Island. Kauai comes in last with a pocket estimated around 5" atop Mount Waialeale. Light to moderate stratiform rain will blanket the eastern 2/3 of the state today while weakly convergent trade wind showers become focused increasingly westward, eventually bringing an enhancement to shower activity over Oahu by mid to late afternoon. This weak convergence exists along the lead edge of mid-level dry punching into the region from the east. This dry air will scour out mid-level moisture and bring increasing stability tonight into Tuesday. Right entrance jet support rapidly wanes during this time as the parent low to the west of the islands slides to the southwest and brings an effective end to the event. The Flood Watch remains in effect until 6pm with no expectation to extend it into tonight. The gradient over the area has peaked as 1014mb low pressure SW of the islands drifts westward and progressive mid-latitude ridging ushers 1039mb high pressure eastward. Current observations indicate the downslope machine is still going this morning with gusts to 50mph over southern Molokai and 59mph at the Olowalu anemometer on Maui. Gusts are similarly in the 45-55mph in the Kohala District of the Big Island. Daytime heating will allow gusts to creep upwards in magnitude today, but the 70+mph readings of yesterday become decreasingly likely with each passing hour. Subtle increase in stability as early as this evening may keep gusts elevated into the evening. The High Wind Warning remains in effect until 6pm and will likely be transitioned to a Wind Advisory this evening if not sooner. The Winter Storm Warning for the Big Island summits is also likely to expire on schedule this evening as developing subsidence beneath height rises aloft, impinging mid-level dry air, and gradual loss of deep moisture will spell an end to meaningful snowfall, though a few flakes may continue to fall through the first half of the night. && .PREV DISCUSSION... Currently at the surface, a trough of low pressure is located a few hundred miles southwest of the state, while a 1036 mb high is centered well to the north of the islands. The gradient remains strong locally, with breezy to windy conditions affecting much of the state. The strongest winds continue to be over and downwind of the higher terrain, through valleys, and in other local acceleration areas, where frequent wind gusts of 40 to 50 mph have been occurring overnight. Infrared satellite imagery shows overcast conditions across the islands. Radar imagery shows widespread rain from Oahu eastward, with lesser shower coverage over Kauai. The heaviest rainfall continues to focus over the windward portions of the islands. The main short term focus continues to revolve around the heavy rain and damaging wind potential today. The overall forecast appears on track, with deep moisture remaining over the islands in association with the old dissipated front. This in combination with divergence aloft and strong winds aiding orographic lift, will continue to support areas of heavy rain primarily over windward slopes and coasts, along with a slight chance for a rumble or two of thunder. The Flood Watch remains in effect through 6 PM this evening. The wind forecast is a bit more uncertain, as there has been a decrease in the gustiness overnight. We still expect a windy day across the islands however, as the gradient remains tight between a 1039 mb high well north of the state and a weak developing low several hundred miles southwest of the islands. As a result, the High Wind Warning remains in effect through 6 PM this evening as well. Finally, the Winter Storm Warning for the Big Island summits remains in effect through 6 PM this evening for elevations above 12000 feet. Conditions are expected to begin improving by late this afternoon, with winds easing up some, and rainfall diminishing in coverage and intensity as well. It will remain breezy enough tonight however, that a Wind Advisory may be needed for some of the typically windier areas once the High Wind Warning is cancelled. More typical, but breezy, trade wind weather will follow Tuesday through Friday, with showers favoring windward and mauka areas. The latest 06Z GFS and 00Z ECMWF show the potential for another round of heavy rainfall next weekend. Since this has been a recent development in model trends showing a return of unsettled weather, will wait for some more run to run continuity before trending the forecast away from a trade wind pattern. && .AVIATION... A broad, nearly stationary surface high prevails north of the Hawaiian Islands while an elongated upper-level trough meanders easterly will aid in generating strong to near gale force trades across the islands today. Additionally, scattered rain and lowered ceilings across the state will lead to MVFR and localized IFR conditions at times. Otherwise, gusty trades will be the primary impact throughout the period. AIRMET Sierra is in effect for mtn obsc for all islands. AIRMET Tango is in effect for mod to isol turb across all islands and adjacent waters due to the weather system over the state up to FL380. Sustained winds in excess of 30 kt is also expected into Monday. Light icing is expected in cloud layer 120-FL250 across the state. && .MARINE... A low pressure system southwest of the Hawaiian Islands slowly drifts westward as a strong high north of the state slowly drifts eastward. Wind speeds will weaken slightly through the day as both large scale pressure systems begin to move away from the island chain. Strong to gale force winds remain in the forecast today for both coastal and offshore waters, and a Gale Warning remains in effect through the afternoon hours for all Hawaiian waters. Fresh to locally strong easterly trade winds will linger in the forecast for all coastal waters with slight downward trends each day to Small Craft Advisory levels from Tuesday into Thursday. These strong to gale force trade winds today will bring large and very rough surf along east facing shores lasting through tonight. A High Surf Warning remains in effect for exposed east facing shores through tonight. Surf heights along east facing shores will decline to advisory levels by Tuesday morning, then decline below advisory thresholds, yet remain rough from Tuesday night onward as trade winds ease across the region. Small to moderate northwest swells will pass through the islands into the first half of next week. These smaller swells will keep surf heights on the smaller side. Looking into the extended forecast from the middle to the end of next week, we see a similar swell picture with no larger northwesterly swells for the foreseeable future. Surf along south facing shores will remain small with some small background south swell energy expected over the next few days. Select southern exposures exposed to the wind swell will likely see some larger waves as well. && .HFO WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 PM HST this evening for Big Island East-Big Island Interior-Big Island North-Big Island South-Big Island Southeast-Central Oahu-East Honolulu-Ewa Plain-Haleakala Summit- Honolulu Metro-Kahoolawe-Kauai East-Kauai Mountains-Kauai North- Kauai South-Kauai Southwest-Kipahulu-Kohala-Kona-Koolau Leeward- Koolau Windward-Lanai Leeward-Lanai Mauka-Lanai South-Lanai Windward-Maui Central Valley North-Maui Central Valley South- Maui Leeward West-Maui Windward West-Molokai Leeward South- Molokai North-Molokai Southeast-Molokai West-Molokai Windward- Niihau-Oahu North Shore-Olomana-South Haleakala-South Maui/Upcountry-Waianae Coast-Waianae Mountains-Windward Haleakala. High Wind Warning until 6 PM HST this evening for Big Island Interior-Big Island North-Big Island South-Big Island Southeast- Central Oahu-East Honolulu-Ewa Plain-Honolulu Metro-Kahoolawe- Kauai East-Kauai Mountains-Kauai North-Kauai South-Kauai Southwest-Kipahulu-Kohala-Koolau Leeward-Koolau Windward-Lanai Leeward-Lanai Mauka-Lanai South-Lanai Windward-Maui Central Valley North-Maui Central Valley South-Maui Leeward West-Maui Windward West-Molokai Leeward South-Molokai North-Molokai Southeast-Molokai West-Molokai Windward-Niihau-Oahu North Shore- Olomana-South Haleakala-South Maui/Upcountry-Waianae Coast- Waianae Mountains-Windward Haleakala. High Surf Warning until 6 AM HST Tuesday for Big Island East-Big Island North-Big Island Southeast-East Honolulu-Kahoolawe-Kauai East-Kipahulu-Koolau Windward-Maui Windward West-Molokai Southeast-Molokai Windward-Olomana-South Haleakala-Windward Haleakala. Winter Storm Warning until 6 PM HST this evening for Big Island Summits. Gale Warning until 6 PM HST this evening for Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters-Big Island Windward Waters-Kaiwi Channel-Kauai Channel-Kauai Leeward Waters- Kauai Northwest Waters-Kauai Windward Waters-Maalaea Bay-Maui County Leeward Waters-Maui County Windward Waters-Oahu Leeward Waters-Oahu Windward Waters-Pailolo Channel. && SHORT TERM UPDATE...JVC DISCUSSION...Jelsema AVIATION...Pierce MARINE...Bohlin
In the hours before
Local storm report, Feb 9, 9:57 AM HST, 2 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
957 AM HST Mon Feb 9 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM Non-Tstm Wnd Gst 3 N Kawaihae 20.09N 155.83W
02/09/2026 M65 MPH Hawaii HI Mesonet
Mesonet station KHRH1 Kohala Ranch.
&&Local storm report, Feb 9, 10:43 AM HST, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
1043 AM HST Mon Feb 9 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM Non-Tstm Wnd Gst 1 SSW Honolulu 21.30N 157.87W
02/08/2026 M60 MPH Honolulu HI Mesonet
Measured at Honolulu Harbor from a PacIOOS
wind sensor at a height of 19.5 meters above
sea level.
&&
RABLocal storm report, Feb 9, 12:22 PM HST, 29 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
1222 PM HST Mon Feb 9 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM Flood 1 SSE Hana 20.76N 155.99W
02/08/2026 Maui HI Emergency Mngr
Waikoloa Road in Hana closed due to rising
river water and flooding.
&&
DWLocal storm report, Feb 9, 12:27 PM HST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
1227 PM HST Mon Feb 9 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM Non-Tstm Wnd Dmg 1 ENE Makawao 20.86N 156.31W
02/08/2026 Maui HI Emergency Mngr
Baldwin Ave at Kee Road is closed due to
downed trees and powerlines.
&&
DWLocal storm report, Feb 9, 12:29 PM HST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
1229 PM HST Mon Feb 9 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM Non-Tstm Wnd Dmg 3 SE Makawao 20.83N 156.29W
02/08/2026 Maui HI Emergency Mngr
Piiholo Road north of Mahiai Place closed
due to a tree down on the roadway.
&&
DWLocal storm report, Feb 9, 12:37 PM HST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Honolulu HI
1237 PM HST Mon Feb 9 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM Non-Tstm Wnd Dmg 5 ESE Pukalani 20.81N 156.28W
02/08/2026 Maui HI Emergency Mngr
Olinda Road at Piiholo Road intersection
closed due to trees and powerlines on the
roadway.
&&
DWThe office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 3:00 PM HST | High Surf Warning | HFO | Hawaii, Honolulu, Kauai, Kalawao | 36 hr |
| Feb 8, 3:03 PM HST | Areal Flood Advisory | HFO | Hawaii | 18 hr |
| Feb 8, 8:18 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.